# SDR CALA0600435

- Difficulty date: October 27, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 8,255 hours, 2,709 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A24093
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT HORIZONTAL STABILIZER LEADING EDGE UPPER SPAR CHORD AT STA 196.  REPAIRED IAW ECRA 5510-01854.
